Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 201, NWS Atlanta, GA

June 9, 2019Clayton County, Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Jun 9, 2019, 12:14 AM EDT for Clayton County, Fayette County, Spalding County, Georgia. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Jun 9, 2019, 12:14 AM EDT (04:14 UTC)
Expired
Jun 10, 2019, 1:16 AM EDT
In force
25 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Clayton County, GA, Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 15 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River at Woolsey Road near Woolsey (WSEG1). The gauge peaked at 49.02 ft at Jun 9, 2019, 1:00 PM EDT.

actionminormoderate4045505506/0906/1006/11
Action stage
46 ft
Minor stage
48 ft
Moderate stage
55 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344396, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

854 
WGUS42 KFFC 090414
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1214 AM EDT Sun Jun 9 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC063-113-255-091814-
/O.NEW.KFFC.FL.W.0201.190609T0414Z-000000T0000Z/
/WSEG1.1.ER.190609T0345Z.190609T0345Z.000000T0000Z.UU/
1214 AM EDT Sun Jun 9 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Flint River near Woolsey.
* From early this morning until further notice.
* At 11 PM Saturday the stage was 47.5 feet and rising.
* Flood stage is 48 feet.
* At 48 feet...Flood stage is reached. Minor flooding begins of the
  natural flood plain upstream and downstream from the gage on 
  Hampton Woolsey Road. This will primarily affect woodlands...
  agricultural fields and pastures.
  

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$
4 follow-up statements
618 
WGUS82 KFFC 091349
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
949 AM EDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Whitewater Creek near Starrs Mill affecting Fayette County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 


GAC063-113-255-100348-
/O.EXT.KFFC.FL.W.0199.000000T0000Z-190610T1338Z/
/LOVG1.2.ER.190609T0056Z.190609T1500Z.190610T0738Z.NO/
949 AM EDT Sun Jun 9 2019

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Flint River near Lovejoy.
* Until Monday morning.
* At 9 AM Sunday the stage was 14.6 feet...and nearly steady.
* Moderate flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 14.7 feet by late this 
  morning. The river will fall below flood stage early tomorrow.
* At 14 feet...Moderate flooding begins. Significant flooding occurs of 
  residential yards upstream of the gage between Upper Riverdale Road and 
  Georgia Highway 138. Some roads begin to flood such as Upper Riverdale 
  Road and Mockingbird Road. Flooding expands on portions of the Rivers 
  Edge Golf Course. Several holes and fairways will flood. 
 

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC113-091929-
/O.EXT.KFFC.FL.W.0197.000000T0000Z-190609T1929Z/
/SMFG1.1.ER.190608T2045Z.190609T0315Z.190609T1329Z.UU/
949 AM EDT Sun Jun 9 2019

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Whitewater Creek near Starrs Mill.
* Until this afternoon.
* At 9 AM Sunday the stage was 11.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by late this 
  morning.
* At 11 feet...Minor flooding continues in the woodlands and fields
  along the creek downstream from the Starrs Mill Dam to Line Creek. 
  The parking lot will be under a foot of water at Starrs Mill Park. 
  The rock access road leading to the park will begin to flood. Flood
  waters will be flowing through the concrete spillway. 


&&

LAT...LON 3327 8450 3328 8451 3336 8453 3336 8449


$$

GAC063-113-255-100348-
/O.CON.KFFC.FL.W.0201.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190609T0345Z.190609T1245Z.000000T0000Z.UU/
949 AM EDT Sun Jun 9 2019

The Flood Warning continues for
  The Flint River near Woolsey.
* Until further notice.
* At 9 AM Sunday the stage was 48.8 feet...and rising.
* Minor flooding will continue.
* Flood stage is 48 feet.
* At 48 feet...Flood stage is reached. Minor flooding begins of the
  natural flood plain upstream and downstream from the gage on 
  Hampton Woolsey Road. This will primarily affect woodlands...
  agricultural fields and pastures. 


&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

GAC077-113-255-100348-
/O.CON.KFFC.FL.W.0198.000000T0000Z-000000T0000Z/
/LING1.1.ER.190608T2130Z.190609T0217Z.000000T0000Z.NO/
949 AM EDT Sun Jun 9 2019

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 9 AM Sunday the stage was 11.7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain begins 
  which primarily affects agricultural and wooded areas. A small dirt
  utility access road near the Georgia Highway 85 bridge goes 
  underwater.


&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$

         

$$
278 
WGUS82 KFFC 091802
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
202 PM EDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Whitewater Creek near Starrs Mill affecting Fayette County 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 

  South River near Snapping Shoals affecting Butts...Henry and 
  Newton Counties 


GAC063-113-255-100801-
/O.EXT.KFFC.FL.W.0199.000000T0000Z-190610T1305Z/
/LOVG1.2.ER.190609T0056Z.190609T1215Z.190610T0705Z.NO/
202 PM EDT Sun Jun 9 2019

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Flint River near Lovejoy.
* Until Monday morning.
* At 1 PM Sunday the stage was 14.2 feet...and falling.
* Moderate flooding will continue.
* Flood stage is 12 feet.
* At 14.0 feet...Moderate flooding occurs. Significant flooding 
  occurs of residential yards upstream of the gage between Upper 
  Riverdale Road and Georgia Highway 138. Some roads are flooded, 
  such as Upper Riverdale Road and Mockingbird Road. Flood waters cover
  portions of the Rivers Edge Golf Course.
  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC113-100130-
/O.EXT.KFFC.FL.W.0197.000000T0000Z-190610T0130Z/
/SMFG1.1.ER.190608T2045Z.190609T0315Z.190609T1930Z.UU/
202 PM EDT Sun Jun 9 2019

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Whitewater Creek near Starrs Mill.
* Until this evening.
* At 1 PM Sunday the stage was 11.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 11 feet...Minor flooding occurs in the woodlands and fields
  along the creek downstream from the Starrs Mill Dam to Line Creek. 
  The parking lot is under a foot of water at Starrs Mill Park. 
  The rock access road leading to the park is flooded. Flood
  waters will be flowing through the concrete spillway. 


&&

LAT...LON 3327 8450 3328 8451 3336 8453 3336 8449


$$

GAC063-113-255-100801-
/O.CON.KFFC.FL.W.0201.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190609T0345Z.190609T1645Z.000000T0000Z.UU/
202 PM EDT Sun Jun 9 2019

The Flood Warning continues for
  The Flint River near Woolsey.
* Until further notice.
* At 1 PM Sunday the stage was 49 feet...and steady.
* Minor flooding will continue.
* Flood stage is 48 feet.
* At 48 feet...Minor flooding occurs in the natural flood 
  plain upstream and downstream from the gage on Hampton 
  Woolsey Road. This will primarily affect woodlands...
  agricultural fields and pastures. 


&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

GAC077-113-255-100801-
/O.CON.KFFC.FL.W.0198.000000T0000Z-000000T0000Z/
/LING1.1.ER.190608T2130Z.190609T0217Z.000000T0000Z.NO/
202 PM EDT Sun Jun 9 2019

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 1 PM Sunday the stage was 10.9 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Minor flooding of the natural flood plain occurs
  which primarily affects agricultural and wooded areas. A small dirt
  utility access road near the Georgia Highway 85 bridge is 
  underwater.


&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$

GAC113-255-100801-
/O.EXT.KFFC.FL.W.0203.190609T1756Z-190611T1017Z/
/GRFG1.1.ER.190609T1735Z.190610T0600Z.190611T0417Z.NO/
202 PM EDT Sun Jun 9 2019

...Flood Warning extended until Tuesday morning...The Flood Warning 
continues for
  The Flint River near Griffin Hwy. 16.
* From late this afternoon until Tuesday morning.
* At 1 PM Sunday the stage was 12.1 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 14.1 feet by after midnight. 
  The river will fall below flood stage early Tuesday 
  morning.
* At 12 feet...Flood stage is reached. Minor flooding begins in 
  the woodlands...fields and pasture upstream and downstream from 
  the gage on Georgia Highway 16 or Newnan Road.  
* At 14 feet...Minor flooding expands into the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will be flooded with around 
  one foot of water.


&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC035-151-217-100801-
/O.CON.KFFC.FL.W.0202.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.190609T1051Z.190609T1600Z.000000T0000Z.UU/
202 PM EDT Sun Jun 9 2019

The Flood Warning continues for
  The South River near Snapping Shoals.
* Until further notice.
* At 1 PM Sunday the stage was 12.8 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding occurs in the
  woodlands and fields along the river upstream and downstream from 
  the gage on Georgia Highway 81. Much further downstream...portions 
  of Lucy Lane and Lunsford Road in north Butts County are
  flooded.


&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398             

$$
583 
WGUS82 KFFC 100153
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
953 PM EDT Sun Jun 9 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties 


GAC063-113-255-101102-
/O.EXT.KFFC.FL.W.0199.000000T0000Z-190610T1102Z/
/LOVG1.2.ER.190609T0056Z.190609T1215Z.190610T0502Z.NO/
953 PM EDT Sun Jun 9 2019

...Flood Warning extended until Monday morning...

The Flood Warning continues for
  The Flint River near Lovejoy.
* Until Monday morning.
* At 915 PM Sunday the stage was 12.2 feet and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will drop below flood stage by early Monday morning.
* At 12 feet, minor flooding occurs with flooding of Several holes and 
  fairways on the Rivers Edge Golf Course. Flooding of some yards 
  occurs upstream of gage between Upper Riverdale Road and Highway 
  138.
  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC063-113-255-101552-
/O.CON.KFFC.FL.W.0201.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190609T0345Z.190609T1715Z.000000T0000Z.UU/
953 PM EDT Sun Jun 9 2019

The Flood Warning continues for
  The Flint River near Woolsey.
* Until further notice.
* At 845 PM Sunday the stage was 48.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 48 feet.
* At 48 feet, minor flooding occurs in the natural flood plain 
  upstream and downstream from the gage on Hampton Woolsey Road. This 
  will primarily affect woodlands, agricultural fields and pastures. 
  

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

GAC113-255-101552-
/O.EXT.KFFC.FL.W.0203.000000T0000Z-190611T0800Z/
/GRFG1.1.ER.190609T1735Z.190610T0600Z.190611T0200Z.NO/
953 PM EDT Sun Jun 9 2019

...Flood Warning extended until late Monday night...

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until late Monday night.
* At 930 PM Sunday the stage was 13.1 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 12 feet.
* The river will continue rising, reaching near 13.4 feet early 
  Monday morning, then begin falling. The river is expected to fall 
  below flood stage Monday evening.
* At 13 feet, minor flooding continues in the woodlands, fields and 
  pastures upstream and downstream from the gage on Georgia Highway 
  16, or Newnan Road. The backyards of homes at the end of Landing Way 
  upstream from the bridge will be flooded.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$
121 
WGUS82 KFFC 100516
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
116 AM EDT Mon Jun 10 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties

 
GAC063-113-255-100546-
/O.CAN.KFFC.FL.W.0201.000000T0000Z-190610T0516Z/
/WSEG1.1.ER.190609T0345Z.190609T1715Z.190610T0333Z.UU/
116 AM EDT Mon Jun 10 2019

The Flood Warning is cancelled for
  The Flint River near Woolsey.
* This takes effect immediately.
* At 12 AM Monday the stage was 47.8 feet and falling.
* Flood stage is 48 feet.
* The river will continue to fall.
* At 48 feet...Flood stage is reached. Minor flooding begins of the
  natural flood plain upstream and downstream from the gage on 
  Hampton Woolsey Road. This will primarily affect woodlands...
  agricultural fields and pastures. 
  

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 8, 9:40 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 8, 9:40 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
940 PM EDT Sat Jun 8 2019

.UPDATE...

Area under a bit of a lull in precipitation coverage and intensity
this evening. Adjusted POPs and weather to reflect these trends.
However, with little change to the overall pattern over the region,
did not drop POPs below chance anywhere through the overnight
period. Also adjusted hourly temperatures/dew points to reflect
current trends and tweaked overnight low temperatures accordingly.

No changes planned to the current Flash Flood Watch area or time
span. Current configuration covers the areas with the highest
rainfall totals over the past 48 hours pretty well.

20

&&

.PREV DISCUSSION... /Issued 745 PM EDT Sat Jun 8 2019/

UPDATE...

Decided to add a few counties along the southeastern edge of the
current Flash Flood Watch. 48-hour rainfall totals of 2-5 inches
stretch as far southeast as Columbus, Macon and Warrenton, with the
potential for additional rounds of heavy rainfall over the next 24
hours.

20

PREV DISCUSSION... /Issued 245 PM EDT Sat Jun 8 2019/

SHORT TERM /Tonight through Sunday Night/...

The main concern continues to be the potential for rounds of
heavy rain. Showers and storms are developing over se AL and
riding the flow up the I-85 corridor into the the ATL metro
area and n GA, where it is less unstable at this time.
This pattern and the potential for future rounds of heavy rain
prompted the need for a Flash Flood Watch for much of north and
portions of west central GA.

This is due to a moist upper level low pressure system over the
OH/TN valleys pumping deep moisture over the area with disturbances
riding in the flow. The upper system is forecast to weaken some and
drift over the forecast area through the period. In time, this
should diminish the heavy rainfall potential although a moist
airmass will continue over the area.

Forecast low temperatures are running about 4-10 degrees above
normal across much of the area tonight and similar for Sunday night.
Forecast high temperatures are running about 2-7 degrees below
normal on Sunday.

Overall confidence is medium.

BDL

LONG TERM /Monday through Saturday/...

No big changes made to the long term. Overall pattern still the same
with the upper low deepening over the southeast states and becoming
a broad trough before moving off the Atlantic Coast. Likely or
higher pops still look reasonable across much of the area. Surface
boundary seems to stall across GA for the first of the week as a
wave develops on the boundary across south GA. Pops taper off
through the end of the week and Friday and Saturday look dry.
Rainfall totals for the period through Wednesday still range from
two to four inches with some areas near five mainly northeast...and
this is in addition to what has already fallen today.

41

PREV DISCUSSION... /Issued 356 AM EDT Sat Jun 8 2019/

LONG TERM /Sunday Night through Friday/...

Rain, Rain, Go Away! That will be the feeling by the time we start
the long term period, but there's no relief in site until Thursday.

By Monday morning, the low-pressure system that will be anchored
over the Southeastern U.S. will be partially swept up by a shortwave
trough moving through the Eastern CONUS. A cold front will also be
moving into the area Monday morning as well but is expected to stall
through the forecast area. While most of the energy will be swept
up, some remnant of the low-pressure will remain and continue to
pump moisture from the Gulf into the forecast area.

A second shortwave trough will dig into the area by Wednesday night,
which will sweep up the rest of the low-pressure system, push a cold
front completely through the forecast area and replace the current
airmass with a dry area of high pressure. There will still be a 15%
to 30% chance for rain on Thursday as the rain move out of the area
but afterwords clear skies are expected for the first time all week.
Highs in the upper 70s and 80s expected through the week.

Thiem

AVIATION...
00Z Update...

Ample rainfall across the forecast area throughout the day has left
a mixture of mainly MVFR/IFR conditions across the north with
MVFR/VFR across the south. I expect most of the northern half of the
area, including the Atlanta Metro and KAHN TAF sites, will be
consistently IFR or lower by 06Z with a mixture of MVFR/IFR across
the south through the overnight period. Ceilings and visibilities
should begin improving after 12Z with MVFR most areas by 14-16Z and
a mixture of MVFR/VFR by 18Z. Scattered showers and a few
thunderstorms overnight, with increasing coverage and intensity
through the daytime hours Sunday. Winds will be somewhat variable,
but predominately east to southeast, 3-8kt.

//ATL Confidence...00Z Update...

Medium.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  80  69  83 /  70  80  70  80
Atlanta         69  81  70  83 /  70  80  60  80
Blairsville     64  77  63  77 /  70  80  70  80
Cartersville    68  81  68  83 /  70  80  60  80
Columbus        72  84  71  85 /  60  80  60  80
Gainesville     67  78  68  82 /  70  80  70  80
Macon           69  83  69  86 /  60  80  60  80
Rome            70  83  68  83 /  60  80  60  80
Peachtree City  71  82  68  84 /  60  80  60  80
Vidalia         72  86  71  88 /  70  80  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson...
DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar...
Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan...
Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Taylor...Towns...Troup...Union...Upson...Walker...Walton...
Warren...White...Whitfield...Wilkes.

&&

SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, Jun 8, 12:05 PM EDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1205 PM EDT Sat Jun 8 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1205 PM EDT Sat Jun 8 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...A Flash Flood Watch is in effect for much of north and a
portion of central Georgia through Sunday evening...

Several waves of numerous to widespread showers and thunderstorms
will form across the forecast area this afternoon and tonight. A
few of the storms could be strong with heavy rain, gusty winds,
and lightning possible. Two to three inches of rain will be
possible today and tonight with locally higher amounts possible
where heavy rain persists for prolonged periods of time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

...A Flash Flood Watch is in effect for much of north and a
portion of central Georgia through Sunday evening...

Several continuous waves of showers and thunderstorms are
expected through Thursday with the greatest coverage Saturday
through Monday. Any thunderstorms will be capable of gusty winds,
lightning and heavy rain. Flooding could be a growing concern as
we approach the weekend with continued rounds of showers and
storms. Please monitor updates for any changes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 8, 6:45 PM EDT, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Sat Jun 8 2019

GAZ061-073-074-084-082315-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-
645 PM EDT Sat Jun 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
WASHINGTON...SOUTHEASTERN BALDWIN AND SOUTHEASTERN HANCOCK COUNTIES
UNTIL 715 PM EDT...

At 645 PM EDT...a line of strong thunderstorms was along a line
extending from near Scottsboro to 8 miles southwest of Deepstep to
near Hebron to near Oconee...and moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Tennille, Oconee, Deepstep, Downs, Warthen, Hebron and
Linton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3277 8292 3276 8295 3281 8299 3285 8305
      3289 8309 3293 8318 3298 8326 3321 8293
      3321 8283 3315 8274 3302 8259
TIME...MOT...LOC 2245Z 234DEG 30KT 3301 8316 3296 8309 3292 8303 3288
8299 3283 8295

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:13 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding27 hr
Jun 8, 8:44 PM EDTRiver Flood WarningFFCCoweta, Fayette6 hr
Jun 9, 12:39 AM EDTSpecial Weather StatementFFCHaralson66 min
Jun 9, 7:34 AM EDTSpecial Weather StatementFFCWebster41 min
Jun 9, 9:31 AM EDTSpecial Weather StatementFFCPike, Spalding44 min
Jun 9, 9:38 AM EDTRiver Flood WarningFFCButts, Henry, Newton10 hr
Jun 9, 10:15 AM EDTSpecial Weather StatementFFCPike30 min
Jun 9, 11:45 AM EDTSpecial Weather StatementFFCJasper, Newton30 min
Jun 9, 11:59 AM EDTRiver Flood WarningFFCFayette, Spalding37 hr
Jun 9, 12:14 PM EDTSpecial Weather StatementFFCMorgan31 min
Jun 9, 12:20 PM EDTFlash Flood WarningFFCJasper, Morgan, Newton5 hr
Jun 9, 12:40 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler50 min
Jun 9, 1:29 PM EDTSpecial Weather StatementFFCEmanuel, Toombs31 min
Jun 9, 1:54 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs48 hr
Jun 9, 2:00 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson45 min
Jun 9, 4:20 PM EDTSpecial Weather StatementFFCTalbot, Taylor40 min
Jun 9, 4:45 PM EDTSpecial Weather StatementFFCStewart, Webster30 min
Jun 9, 4:55 PM EDTSpecial Weather StatementFFCTaylor65 min
Jun 9, 5:11 PM EDTSpecial Weather StatementFFCCarroll64 min
Jun 9, 5:19 PM EDTAreal Flood WarningFFCChattahoochee, Macon, Marion, Schley, Stewart, Taylor and 1 more4 hr
Jun 9, 6:33 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Muscogee42 min

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.